2 doctors weighed in:

Is a rapid heartbeat caused by blocked ach receptors dangerous?

2 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees

In brief: Depends

Certain drugs and venoms cause reversible or irreversible blockade of acetylcholine receptors.
Some cause rapid heart rate. If you're receiving such a drug, it's under the supervision of a physician, so put your trust in that person. Whether the increased heart rate is injurious depends on the specifics of your health history and condition.

In brief: Depends

Certain drugs and venoms cause reversible or irreversible blockade of acetylcholine receptors.
Some cause rapid heart rate. If you're receiving such a drug, it's under the supervision of a physician, so put your trust in that person. Whether the increased heart rate is injurious depends on the specifics of your health history and condition.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors